Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 306349, 10 pages
http://dx.doi.org/10.1155/2015/306349
Research Article

Mean-Square Almost Periodic Solutions for Impulsive Stochastic Host-Macroparasite Equation on Time Scales

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2School of Mathematics, Wenshan University, Wenshan, Yunnan 663000, China

Received 26 May 2015; Accepted 26 August 2015

Academic Editor: Eric R. Kaufmann

Copyright © 2015 Pan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an impulsive stochastic host-macroparasite equation on time scales. By use of the Banach fixed point theorem and Gronwall-Bellman’s inequality technique on time scales, we obtain the existence and exponential stability of mean-square almost periodic solutions for the host-macroparasite equation on time scales. Finally, we give an example to illustrate the feasibility of our results.